# SDR ASAA2013112096473

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 25,601 hours, 8,079 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 215645
- Condition: Malfunctioned
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE AFT LIGHT DOES NOT ILLUMINATE DURING THE TEST PROCEDURE.  ACFT GROUNDED. PERFORMED CARGO BAY SMOKE DETECTION, OPS TEST REF 26-16-00, OPS NORMAL NUMEROUS TIMES.  DUE TO HISTORY R & R 3 EA AFT PIT A SMOKE DETECTORS REF MM 26-16-01.
